# SDR OZIA013127003

- Difficulty date: April 24, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 1,921 hours, 2,104 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: VARIOUS
- Part serial: NSN
- Condition: Reversed
- Location: Avionics Rack
- Part time: 1,921 hours, 2,104 cycles
- Component: Dau, Honeywell
- Component part number: 7013348936
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON COMPLYING WITH SB 328J-31-097, FOUND PITCH AND ROLL INPUTS TO THE DAUS TO BE INCORRECT (REVERSED WIRING). CORRECTED WIRING.
